[1] |
SUN Meiling, JIANG Shan, WANG Xiaoying.
Computational Scheme and Efficiency Analysis of Multiscale Finite Elements on Optimally Graded Meshes for Two-dimensional Singularly Perturbed Problems
[J]. Chinese Journal of Engineering Mathematics, 2024, 41(5): 882-896.
|
[2] |
GAO Juan, LI Tongbin.
Asynchronous Control of Switched Systems with Nonlinear Perturbation: a Mode-dependent Average Dwell Time Approach
[J]. Chinese Journal of Engineering Mathematics, 2022, 39(6): 899-909.
|
[3] |
ZHOU Qin.
A Moving Mesh Method for Two Dimensional Parabolic Singularly Perturbed Problems
[J]. Chinese Journal of Engineering Mathematics, 2021, 38(6): 869-878.
|
[4] |
FENG Yi-hu, MO Jia-qi.
The Generalized Solution for the Nonlinear Singular Perturbation Robin Problem of Integral-differential Evolution Equation
[J]. Chinese Journal of Engineering Mathematics, 2021, 38(4): 564-572.
|
[5] |
LI Hai-xia.
Qualitative Analysis of a Diffusive Predator-prey Model with Allee Effect
[J]. Chinese Journal of Engineering Mathematics, 2021, 38(1): 85-96.
|
[6] |
FENG Yi-hu, WANG Wei-gang, MO Jia-qi.
A Class of Nonlinear Generalized Strong Damping Time Delay Disturbed Sine-Gordon Equation Initial Value Problem
[J]. Chinese Journal of Engineering Mathematics, 2019, 36(2): 179-186.
|
[7] |
WANG Wei-gang, MO Jia-qi.
The Singular Perturbation Solution to Dust Plasma Diffusion Problem in Atmosphere
[J]. Chinese Journal of Engineering Mathematics, 2018, 35(6): 663-672.
|
[8] |
FENG Yi-hu, MO Jia-qi.
The Generalized Shock Layer Solution to Singular Perturbation Equation
[J]. Chinese Journal of Engineering Mathematics, 2018, 35(1): 101-109.
|
[9] |
CHAI Shuang-long, LI Shu-yong.
Robust Mean Square Stability for Stochastic Differential Delay Systems with Nonlinear Perturbation
[J]. Chinese Journal of Engineering Mathematics, 2017, 34(4): 393-408.
|
[10] |
FENG Yi-hu, WU Qin-kuan, XU Yong-hong, MO Jia-qi.
The Singularly Perturbed Problems for Nonlinear Nonlocal Disturbed Evolution Equations with Two Parameters
[J]. Chinese Journal of Engineering Mathematics, 2016, 33(4): 419-427.
|
[11] |
SHI Juan-rong.
Asymptotic Solutions of Singularly Perturbed Equations for Large Parameter with Turning Point of $n$-th Order
[J]. Chinese Journal of Engineering Mathematics, 2015, 32(6): 920-926.
|
[12] |
LI Bo-ren.
Memory State Feedback Control for Multiple Time-varying Delays System with Nonlinear Perturbation
[J]. Chinese Journal of Engineering Mathematics, 2015, 32(3): 317-327.
|
[13] |
WU Yu-bin, ZHANG He-xin, HUI Jun-jun, ZHOU Xin.
New Robust Stability Criteria for Neutral Systems with Mixed Time-varying Delays and Nonlinear Perturbation
[J]. Chinese Journal of Engineering Mathematics, 2015, 32(2): 239-250.
|
[14] |
WANG Wei-gang, SHI Lan-fang, HAN Xiang-lin, MO Jia-qi.
Singular Perturbation Problem for Reaction Diffusion Time Delay Equation with Boundary Perturbation
[J]. Chinese Journal of Engineering Mathematics, 2015, 32(2): 291-297.
|
[15] |
FENG Yan, SHEN Yan-feng, YANG Shou-zhi, YUAN De-hui.
Construction of Nonseparable Orthogonal Wavelet Tight Frames with Symmetry
[J]. Chinese Journal of Engineering Mathematics, 2015, 32(1): 11-20.
|